Advertisement

Journal of Mathematical Sciences

, Volume 77, Issue 1, pp 2941–2954 | Cite as

An asymptotic formula for Weyl solutions of the Dirac equations

  • T. V. Misyura
Article

Keywords

Dirac Equation Asymptotic Formula Weyl Solution 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V. A. Marchenko, “Asymptotics with respect to the spectral parameter of Weyl solutions of Sturm-Liouville equations,” Zap. Nauchn. Sem. Leningr. Otd. Mat. Inst.,170, No. 17, 184–206 (1989).MATHGoogle Scholar
  2. 2.
    B. M. Levitan and I. S. Sargsjan, Introduction to Spectral Theory: Selfadjoint Ordinary Differential Operators, Amer. Math. Soc., Providence (1975).Google Scholar
  3. 3.
    V. A. Marchenko, Sturm-Liouville Operators and Applications, Birkhäuser, Basel (1986).Google Scholar

Copyright information

© Plenum Publishing Corporation 1995

Authors and Affiliations

  • T. V. Misyura

There are no affiliations available

Personalised recommendations